# SDR SWAA2025051956297

- Difficulty date: April 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551FB ON ANGLE AT LT WING 2025-242556<[01] REPLACED ANGLE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G 51-10-02-0G-0 STEP 9 AND DWG 115A2710 SHEET 9 REV- A. AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM. MEASURE OF CRACK IS: 1.381 INCHES TOOL USED ELECTRONIC CALIPER P/N 8647A42 S/N B22058408 DUE DATE: 06-OCT-25 SEE INDIVIDUAL SING OFF BELOW;[02] CORRECTED STEP 1: REPLACED ANGLE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G SRM 51-10-02-0G-0 STEP 9 AND DWG 115A2710 SHEET 9 REV- A. AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM. MEASURE OF CRACK IS: 1.381 INCHES TOOL USED ELECTRONIC CALIPER P/N 8647A42 S/N B22058408 DUE DATE: 06-OCT-25.;[03] REPLACED ANGLE ON ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G SRM 51-10-02-0G-0 STEP 9 AND DWG 115A2710 SHEET 9 REV- A. AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM. MEASURE OF CRACK IS: 1.381 INCHES TOOL USED ELECTRONIC CALIPER P/N 8647A42 S/N B22058408 DUE DATE: 06-OCT-25.
